About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 131938, 8 pages
http://dx.doi.org/10.1155/2013/131938
Research Article

Optimality Conditions for Nonsmooth Generalized Semi-Infinite Programs

1Department of Applied Mathematics, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
2Business School, Sichuan University, Chengdu 610064, China

Received 30 July 2013; Accepted 21 August 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 Zhangyou Chen and Zhe Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Hettich and G. Still, “Second order optimality conditions for generalized semi-infinite programming problems,” Optimization, vol. 34, no. 3, pp. 195–211, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Th. Jongen, J.-J. Rückmann, and O. Stein, “Generalized semi-infinite optimization: a first order optimality condition and examples,” Mathematical Programming A, vol. 83, no. 1, pp. 145–158, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. J. Rückmann and A. Shapiro, “First-order optimality conditions in generalized semi-infinite programming,” Journal of Optimization Theory and Applications, vol. 101, no. 3, pp. 677–691, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. O. Stein, “First-order optimality conditions for degenerate index sets in generalized semi-infinite optimization,” Mathematics of Operations Research, vol. 26, no. 3, pp. 565–582, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. Still, “Generalized semi-infinite programming: theory and methods,” European Journal of Operational Research, vol. 119, no. 2, pp. 301–313, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. O. Stein, Bi-Level Strategies in Semi-Infinite Programming, vol. 71 of Nonconvex Optimization and its Applications, Kluwer Academic, Boston, Mass, USA, 2003. View at MathSciNet
  7. H. Günzel, H. Th. Jongen, and O. Stein, “On the closure of the feasible set in generalized semi-infinite programming,” Central European Journal of Operations Research, vol. 15, no. 3, pp. 271–280, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Günzel, H. Th. Jongen, and O. Stein, “Generalized semi-infinite programming: the symmetric reduction ansatz,” Optimization Letters, vol. 2, no. 3, pp. 415–424, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. F. Guerra-Vázquez, H. Th. Jongen, and V. Shikhman, “General semi-infinite programming: symmetric Mangasarian-Fromovitz constraint qualification and the closure of the feasible set,” SIAM Journal on Optimization, vol. 20, no. 5, pp. 2487–2503, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. Th. Jongen and V. Shikhman, “Generalized semi-infinite programming: the nonsmooth symmetric reduction ansatz,” SIAM Journal on Optimization, vol. 21, no. 1, pp. 193–211, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. O. Stein and G. Still, “On generalized semi-infinite optimization and bilevel optimization,” European Journal of Operational Research, vol. 142, no. 3, pp. 444–462, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Dempe and A. B. Zemkoho, “The generalized Mangasarian-Fromowitz constraint qualification and optimality conditions for bilevel programs,” Journal of Optimization Theory and Applications, vol. 148, no. 1, pp. 46–68, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. Shimizu, Y. Ishizuka, and J. F. Bard, Nondifferentiable and Two-level Mathematical Programming, Kluwer Academic, Boston, Mass, USA, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  14. N. Kanzi and S. Nobakhtian, “Necessary optimality conditions for nonsmooth generalized semi-infinite programming problems,” European Journal of Operational Research, vol. 205, no. 2, pp. 253–261, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. N. Kanzi, “Lagrange multiplier rules for non-differentiable DC generalized semi-infinite programming problems,” Journal of Global Optimization, vol. 56, no. 2, pp. 417–430, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. R. T. Rockafellar and R. J. B. Wets, Variational Analysis, vol. 317 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer, Berlin, Germany, 1998.
  17. B. S. Mordukhovich, Variational Analysis and Generalized Differentiation. I: Basic Theory, vol. 330 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer, Berlin, Germany, 2006. View at MathSciNet
  18. F. H. Clarke, Optimization and Nonsmooth Analysis, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, New York, NY, USA, 1983. View at Zentralblatt MATH · View at MathSciNet
  19. R. T. Rockafellar, The Theory of Subgradients and Its Applications to Problems of Optimization. Convex and Nonconvex, vol. 1 of R & E, Heldermann, Berlin, Germany, 1981. View at MathSciNet
  20. B. S. Mordukhovich, N. M. Nam, and N. D. Yen, “Subgradients of marginal functions in parametric mathematical programming,” Mathematical Programming B, vol. 116, no. 1-2, pp. 369–396, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. B. S. Mordukhovich and N. M. Nam, “Variational stability and marginal functions via generalized differentiation,” Mathematics of Operations Research, vol. 30, no. 4, pp. 800–816, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  22. B. S. Mordukhovich, N. M. Nam, and H. M. Phan, “Variational analysis of marginal functions with applications to bilevel programming,” Journal of Optimization Theory and Applications, vol. 152, no. 3, pp. 557–586, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. J. Ye and D. L. Zhu, “Optimality conditions for bilevel programming problems,” Optimization, vol. 33, no. 1, pp. 9–27, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Dempe, J. Dutta, and B. S. Mordukhovich, “New necessary optimality conditions in optimistic bilevel programming,” Optimization, vol. 56, no. 5-6, pp. 577–604, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet